MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171050470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified left forearm vessel.A 5.0 x 40, 75cm mustang was selected for use in a shunt percutaneous transluminal angioplasty.During the first inflation at 14 atmospheres for 10 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 initial reporter city: (b)(6).G4 - premarket / 510(k) #:k141521, k141597.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.D2b - pro code (product code): fge, lit.E1 - initial reporter first name: (b)(6).E1 initial reporter city: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23223583
Report Number2124215-2025-70308
Device Sequence Number9568415
Product Code FGE
UDI-Device Identifier08714729793366
UDI-Public(01)08714729793366(17)280207(10)35804258
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171050470
Device Catalogue NumberH74939171050470
Device Lot Number0035804258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer12/25/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date01/19/2026
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE- SURF; GUIDEWIRE- SURF; INFLATION DEVICE - GM30; INFLATION DEVICE - GM30; INTRODUCER SHEATH- MEDIKIT; INTRODUCER SHEATH- MEDIKIT
Patient SexUnknown